# SDR HNAA2013032200155

- Difficulty date: March 22, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8311
- Aircraft serial: 336
- Aircraft time: 46,598 hours, 54,133 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Plate
- Part number: 85410993105
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LANDING PLATE OF PANEL 412DT, AFT SIDE IS CRACKED.  R & R PLATE IN LT NACELLE IAW SRM 51-42-05 AND SRM 51-40-00.
